MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 112082070
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "difficult laryngoscopy.Very easy bag mask ventilation (bmv).Narrow mouth and anterior larynx.2 x laryngoscopy and esophageal intubations were attempted.View without backward, upward, rightward pressure maneuver (burp).Easy bmv in between attempts.Sevo to maintain depth plus extra propofol boluses were given.Successful styletted, 7.0 rusch teleflex (high-volume, low-pressure cuff) ett placed.Oropharynx suctioned for small amount of blood.Noted prominent esophageal opening (likely from balloon inflation x 2) without bleeding or obvious tear.Due to fact that esophageal intubation x 2- thoracic surgery called to review with scope and rule out perforation/tear.No subcutaneous emphysema noted.The rusch endotracheal tubes are made of a material that is substantially less malleable than the regular preferred endotracheal tubes and as such are more likely to cause injury to the soft tissues of the pharynx during intubation.The patient was reported as fine post procedure.
 
Event or Problem Description
It was reported that: "difficult laryngoscopy.Very easy bag mask ventilation (bmv).Narrow mouth and anterior larynx.2 x laryngoscopy and esophageal intubations were attempted.View without backward, upward, rightward pressure maneuver(burp).Easy bmv in between attempts.Sevo to maintain depth plus extra propofol boluses were given.Successful styletted, 7.0 rusch teleflex (high-volume, low-pressure cuff) ett placed.Oropharynx suctioned for small amount of blood.Noted prominent esophageal opening (likely from balloon inflation x 2) without bleeding or obvious tear.Due to fact that esophageal intubation x 2- thoracic surgery called to review with scope and rule out perforation/tear.No subcutaneous emphysema noted.The rusch endotracheal tubes are made of a material that is substantially less malleable than the regular preferred endotracheal tubes and as such are more likely to cause injury to the soft tissues of the pharynx during intubation.The patient was reported as fine post procedure.
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22335458
Report Number8040412-2025-00173
Device Sequence Number8962882
Product Code BTR
UDI-Device Identifier14026704341426
UDI-Public(01)14026704341426(11)240809(17)290731(10)40E24H1411(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112082070
Device Lot Number40E24H1411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown